# SDR USAA2013081600009

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 40,034 hours, 22,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY LIGHT LENS CRACKED ON SEATS 1AC AND 3AC.  MX REPLACED EMERGENCY LIGHT LENS ON SEATS 1AC AND 3AC.  OPS CHECKED OK.
